Reply to Thread

Post a reply to the thread: Skin problems - pill

Your Message

Click here to log in

retype this word nanima123987

 

You may choose an icon for your message from this list

Additional Options

  • Will turn www.example.com into [URL]http://www.example.com[/URL].

Topic Review (Newest First)

  • 30-07-2014, 10:45 AM
    Unregistered

    Skin problems - pill

    Hi Doc,

    When I was much younger (teenager), I had really bad skin, the dermatologist put me on the pill and my skin cleared up immensely. I've been using the pill for birth control since then, I am now 30 and I would like to stop using the pill to begin trying to conceive. However I'm terrified of what's going to happen to my skin once I do. Both my sister's have had extremely bad outbreaks on their faces as soon as they stopped using the pill. One of them is now on Roaccutane. Is there anything I can do to prevent an outbreak on my skin once I stop using the pill? I do not want to start using Roaccutane because that would mean waiting for at least another year to try to conceive. Any advice?

    Thank you.

Posting Permissions

  • You may post new threads
  • You may post replies
  • You may not post attachments
  • You may not edit your posts
  •